In the past year I have occasional bouts of stomach cramping after a meal with occasional dirareha or bowel movement. Often drinking something hot will bring it on. I have an upcoming appoint. to see a specialist, but was wondering what I Could do in the meantime. I am careful about what I eat, small meals. verylittle decaf coffee, mostly herbal tea. I have a perscript. for belladonna but am relunctant to use. I exercise daily and do yoga 3 to 4 times a week.,I take 5mgs of elavil at nite. What can you recommend to take that is natural so I won't have anxiety about going out to dinner. I often take pepto bismol as a precautionary measure. I feel that I am very healthy for my age, I truly work at it. I have no gall bladder by the way. Did have some heartburn issues so took Prilosec for 14 days a month ago and am doing fine in that area.
Thank you, Sonja A
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.